# SDR IPXA2672211

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Eadi
- Part number: 6227998003
- Part serial: 541
- Condition: Shorted
- Location: P1 Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AIR TURNBACK, SMOKE IN COCKPIT ON ARRIVAL AFTER CREW DEBRIEFING, FOUND EADI BLANK WITH ASSOCIATED CIRCUIT BREAKER POPPED.  PERFORMED WIRING CHECKED FROM EADI TO SYMBOL GENERATOR, & FROM EADI TO EFIS CONTROL PANEL AND FROM EADI TO EHSI, NOT ABNORMAL, NOTED REF WDM 34-22-14.  R & R EADI IAW AMM 34-22-03-4, SATISFACTORY.
